RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ann. Inst. Fourier (Grenoble), 2017, Volume 67, Issue 2, Pages 605–635 (Mi aif3)  

Groups of automorphisms of local fields of period $p^M$ and nilpotent class $<p$

Victor Abrashkinab

a Department of Mathematical Sciences, Durham University, Lower Mountjoy, Stockton Rd, United Kingdom
b Steklov Institute, Gubkina str. 8, Moscow, Russian Federation

DOI: https://doi.org/10.5802/aif.3093


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/aif3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020